# SDR SWAA2016041550937

- Difficulty date: April 13, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 30,087 hours, 17,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMER LIGHT BATTERY FAILED CAPACITY CHECK.  R & R BATTERY IAW AMM.
